# SDR 96FDEA01499

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STA 640 FLOOR BEAM CORRODED ON BOTTOM OF UPPER CHORD, FWD AND AFT FLANGES  BETWEEN RBL 45 TO 65.  REMOVED CORROSION PER SRM 51-10-6 FOR A SMOOTH BLEND OUT.  INSTALLED 2 REINFORCEMENT REPAIR STRAPS TO LWR SIDE OF FLOOR BEAM STA 640 UPPER CHORD PER FEDEX EA 7-5310-28850 REV A DATED 9-3-96.
